Alert archive / Indiana / Tornado Warnings in 2013
Tornado Warning 26, NWS Indianapolis, IN
NWS Indianapolis, IN issued this tornado warning at Nov 17, 2013, 3:10 PM EST for 4 counties in Indiana. It was in force for 35 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 17, 2013, 3:10 PM EST (20:10 UTC)
- Expired
- Nov 17, 2013, 3:45 PM EST
- In force
- 35 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Hendricks County, IN, Montgomery County, IN, Parke County, IN, Putnam County, IN
The radar
The Indianapolis radar (KIND), 55 km from the middle of the area, began a volume at 20:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 17, 3:19 PM EST | TSTM WND DMG | Darlington, IN | TELEPHONE POLES DOWN AT 1350 E AND 850 W |
| Nov 17, 3:36 PM EST | TSTM WND GST 60 | New Ross, IN | SR 136 |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 17, 11:20 AM EST | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 8.2 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1021 J/kg
- Mixed-layer CIN
- -53 J/kg
- Mixed-layer LCL
- 506 m above ground
- 0-6 km bulk shear
- 67 kt
- 0-1 km storm-relative helicity
- 398 m²/s²
- 0-3 km storm-relative helicity
- 396 m²/s²
- Significant tornado parameter
- 2.7
- Supercell composite
- 11.0
The text
As transmitted, in the capitals the NWS used until 2016.
576
WFUS53 KIND 172010
TORIND
INC063-107-121-133-172045-
/O.NEW.KIND.TO.W.0026.131117T2010Z-131117T2045Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
310 PM EST SUN NOV 17 2013
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* TORNADO WARNING FOR...
NORTHWESTERN HENDRICKS COUNTY IN CENTRAL INDIANA...
MONTGOMERY COUNTY IN WEST CENTRAL INDIANA...
EAST CENTRAL PARKE COUNTY IN WEST CENTRAL INDIANA...
NORTHERN PUTNAM COUNTY IN WEST CENTRAL INDIANA...
* UNTIL 345 PM EST
* AT 306 PM EST...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED 10 MILES NORTHEAST OF ROCKVILLE...AND MOVING
NORTHEAST AT 70 MPH.
HAZARD...TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE TO
ROOFS...WINDOWS AND VEHICLES WILL OCCUR. FLYING DEBRIS
WILL BE DEADLY TO PEOPLE AND ANIMALS. TREE DAMAGE IS
LIKELY.
* LOCATIONS IMPACTED INCLUDE...
CRAWFORDSVILLE...NEW MARKET...CARPENTERSVILLE...ROACHDALE...
LADOGA...NORTH SALEM...NEW ROSS AND DARLINGTON.
THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 32 AND 46.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4022 8682 4022 8681 4002 8669 3993 8669
3992 8663 3979 8655 3978 8706 3988 8713
TIME...MOT...LOC 2010Z 241DEG 68KT 3989 8699
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
LEE/RYAN1 follow-up statement
490
WWUS53 KIND 172026
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
326 PM EST SUN NOV 17 2013
INC063-121-133-172036-
/O.CAN.KIND.TO.W.0026.000000T0000Z-131117T2045Z/
PUTNAM IN-PARKE IN-HENDRICKS IN-
326 PM EST SUN NOV 17 2013
...THE TORNADO WARNING FOR NORTHWESTERN HENDRICKS...EAST CENTRAL
PARKE AND NORTHERN PUTNAM COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4002 8669 3990 8670 3987 8669 3986 8693
3987 8701 3993 8703 4022 8682 4021 8681
TIME...MOT...LOC 2026Z 241DEG 68KT 4000 8669
$$
INC107-172045-
/O.CON.KIND.TO.W.0026.000000T0000Z-131117T2045Z/
MONTGOMERY IN-
326 PM EST SUN NOV 17 2013
...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHEASTERN MONTGOMERY
COUNTY UNTIL 345 PM EST...
AT 321 PM EST...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 8 MILES SOUTHEAST OF CRAWFORDSVILLE...AND MOVING
NORTHEAST AT 80 MPH.
HAZARD...TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE TO
ROOFS...WINDOWS AND VEHICLES WILL OCCUR. FLYING DEBRIS WILL
BE DEADLY TO PEOPLE AND ANIMALS. TREE DAMAGE IS LIKELY.
LOCATIONS IMPACTED INCLUDE...
THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 34 AND 46.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4002 8669 3990 8670 3987 8669 3986 8693
3987 8701 3993 8703 4022 8682 4021 8681
TIME...MOT...LOC 2026Z 241DEG 68KT 4000 8669
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
JASWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this tornado warning went out at Nov 17, 2:42 PM EST, 28 minutes earlier.
Area forecast discussion, Nov 17, 2:42 PM EST, 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 242 PM EST SUN NOV 17 2013 .UPDATE... THE SYNOPSIS...NEAR TERM AND SHORT TERM SECTIONS HAVE BEEN UPDATED BELOW. && .SYNOPSIS... ISSUED AT 242 PM EST SUN NOV 17 2013 COOLER AND DRIER AIR WILL FLOW IN BEHIND THE STRONG COLD FRONT TONIGHT ENDING ANY LINGERING RAIN. HIGH PRESSURE WILL PROVIDE DRY CONDITIONS INTO WEDNESDAY. A SERIES OF COLD FRONTS WILL THEN BRING CHANCES FOR RAIN WEDNESDAY NIGHT INTO SATURDAY. BEHIND THE FRONTS WILL COME MUCH COLDER AIR BY SUNDAY. && .NEAR TERM /REST OF THIS AFTERNOON AND TONIGHT/... ISSUED AT 242 PM EST SUN NOV 17 2013 LINE OF STRONG TO SEVERE STORMS WILL CONTINUE TO PUSH VERY QUICKLY EAST ACROSS CENTRAL INDIANA THIS AFTERNOON. ATMOSPHERE CONTINUES TO FAVOR SEVERE STORMS AND TORNADOES. WILL CONTINUE TO HIGHLIGHT THREAT THIS AFTERNOON AND GO WITH HIGH POPS WITH THE LINE. BY 00Z ONLY EXPECT FAR EAST PART OF THE FORECAST AREA TO HAVE CHANCES FOR RAIN AS LINE IS MOVING VERY QUICKLY AND LITTLE ACTIVITY IS ALONG THE FRONT ITSELF. WILL GO CHANCE POPS THERE FOR A COUPLE OF HOURS PAST 00Z AND DRY ELSEWHERE. UPSTREAM OBSERVATIONS SHOW STRONG WIND GUSTS OVER 40 KTS WITH FRONTAL PASSAGE. ALSO EXPECT STRONGER WINDS ALOFT TO MIX DOWN WITH COLD ADVECTION THIS EVENING. THUS WILL CONTINUE WITH WIND ADVISORY THROUGH 02Z. GUSTY WINDS BELOW ADVISORY CRITERIA WILL CONTINUE INTO THE OVERNIGHT WITH THE COLD ADVECTION. SKIES CLEAR QUICKLY BEHIND THE FRONT BUT SOME LOWER CLOUDS MIGHT SNEAK IN TO THE NORTHEAST FORECAST AREA IN THE COLD ADVECTION. STILL EXPECT OVERALL CONDITIONS TO BE CLEAR TO PARTLY CLOUDY THOUGH. A MODEL BLEND LOOKS GOOD FOR TEMPERATURES TONIGHT GIVEN THE COLD ADVECTION. && .SHORT TERM /MONDAY THROUGH WEDNESDAY/... ISSUED AT 242 PM EST SUN NOV 17 2013 FOCUS IS ON SKY/WIND MONDAY THEN ON CHANCES FOR RAIN ON WEDNESDAY. MODELS ARE CLOSE ENOUGH THAT A BLEND CAN BE USED. STILL EXPECT BREEZY CONDITIONS ON MONDAY WITH A DECENT PRESSURE GRADIENT REMAINING ACROSS THE AREA. GUSTS AROUND 30 MPH ARE POSSIBLE ESPECIALLY NORTHEAST AS STRONGER WINDS ALOFT MIX DOWN. EXPECT SOME CUMULUS CLOUDS TO DEVELOP IN THE COLD ADVECTION ACROSS THE NORTHEAST FORECAST AREA /WHERE COLDEST TEMPERATURES ALOFT WILL BE/. WILL GO PARTLY CLOUDY THERE AND MOSTLY SUNNY ELSEWHERE ON MONDAY. TRENDED TOWARD THE COLDER SIDE OF GUIDANCE GIVEN THE COLD ADVECTION. HIGH PRESSURE WILL THEN BUILD IN AND CONTINUE TO DRY CONDITIONS THROUGH TUESDAY NIGHT. WITH THE DRY AIR SKIES WILL BE MOSTLY CLEAR. FOR TEMPERATURES GENERALLY WENT CLOSE TO MOS. MOISTURE BEGINS TO INCREASE ON WEDNESDAY AHEAD OF AN APPROACHING FRONT. BEST LIFT REMAINS WEST OF THE FORECAST AREA WHERE STRONGER 850MB WINDS WILL BE. WITH MAINLY MID AND HIGH LEVEL MOISTURE AND ONLY WEAK LIFT ACROSS THE AREA...CONTINUED WITH A DRY FORECAST WEDNESDAY. && .LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/... ISSUED AT 142 PM EST SUN NOV 17 2013 EXTENDED MODELS AND ENSEMBLES IN GOOD AGREEMENT THAT SEPARATE FRONTAL SYSTEMS AND FAST MOIST PACIFIC FLOW ALOFT ARE EXPECTED TO RESULT IN NORMAL TO SLIGHTLY ABOVE NORMAL TEMPERATURES AND SHOWER CHANCES WEDNESDAY NIGHT THROUGH SATURDAY. THEN...HIGH PRESSURE WILL BUILD IN FROM THE CANADIAN PRAIRIES WHICH SHOULD KEEP THE REMAINDER OF NEXT WEEKEND DRY WITH BELOW NORMAL TEMPERATURES. REGIONAL ALLBLEND IS HANDLING THINGS WELL. && .AVIATION /DISCUSSION FOR THE 171800Z TAF ISSUANCE/... ISSUED AT 1127 AM EST SUN NOV 17 2013 STRONG LOW PRESSURE SYSTEM WAS SPAWNING SUPERCELL THUNDERSTORMS ACROSS ILLINOIS AND MISSOURI LATE THIS MORNING. ADDITIONAL AFTERNOON SUPERCELL DEVELOPMENT IS EXPECTED ACROSS CENTRAL INDIANA THIS AFTERNOON FOLLOWED BY A LINE OF SEVERE STORMS. THE BEST TIMING FOR THE LINE...WHICH WILL BE JUST AHEAD OF THE FRONT...WILL BE IN THE LAF AND HUF AREAS AROUND 19Z-21Z AND IND AND BMG AROUND 20-22Z. CONFIDENCE IS GOOD REGARDING THE TIMING OF THIS SQUALL LINE. SO...WILL START WITH VCTS AND THEN GO WITH TEMPO THUNDERSTORMS FOR 2 HOURS WITH SEVERE GUSTS TO 50 KNOTS FROM THE SOUTHWEST AS STORM MOTION IS EXPECTED TO BE SOUTHWEST AT 50 KNOTS OR MORE. SOUTH AND SOUTHWEST GRADIENT WINDS ALONE SHOULD GUST TO 35 KNOTS OR MORE WITH SUSTAINED WINDS NEAR 25 KNOTS. MVFR AND POSSIBLY IFR CONDITIONS IN STORMS WILL IMPROVE TO VFR AS THE FRONT MOVES THROUGH WITH CLEARING LATE IN THE EVENING. SHOULD ONLY SCATTERED DIURNAL CU TOMORROW AFTER 16Z. && .IND WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 9 PM EST THIS EVENING FOR INZ021-028>031- 035>049-051>057-060>065-067>072. && SYNOPSIS...50 NEAR TERM...50 SHORT TERM...50 LONG TERM....MK AVIATION...MK VISIT US AT HTTP://WWW.WEATHER.GOV/IND FOLLOW US ON TWITTER AND YOUTUBE AT: WWW.TWITTER.COM/NWSINDIANAPOLIS WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Nov 17, 8:20 AM EST, 6 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 820 AM EST SUN NOV 17 2013 INZ021-028>031-035>049-051>057-060>065-067>072-181330- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 820 AM EST SUN NOV 17 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. OUTLOOK: THERE IS A HIGH RISK OF SEVERE THUNDERSTORMS TODAY. WINDY CONDITIONS ARE ALSO EXPECTED OUTSIDE OF STORMS. HAZARDS: TORNADOES...DAMAGING WINDS...AND LARGE HAIL WITH THE THUNDERSTORMS. WIND GUSTS OF 50 MPH OUTSIDE OF STORMS. TIMING: BEST CHANCES FOR SEVERE STORMS BEGIN NEAR NOON IN WESTERN INDIANA WITH THE THREAT ENDING NEAR 7 PM IN EASTERN INDIANA. NON THUNDERSTORM WIND GUSTS TO 50 MPH ARE EXPECTED FROM NOON - 9 PM. DISCUSSION: A STRENGTHENING DYNAMIC LOW PRESSURE SYSTEM WILL MOVE FROM THE PLAINS THROUGH THE UPPER MIDWEST TODAY BRINGING SEVERE WEATHER TO INDIANA WITH ITS COMBINATION OF STRONG FORCING AND WIND SHEAR ACTING ON A MOIST AND SOMEWHAT UNSTABLE AIR MASS. SCATTERED SEVERE STORMS WILL DEVELOP AHEAD OF THE FRONT BY LATE MORNING TO EARLY AFTERNOON WITH THE POTENTIAL FOR LONG TRACK LONG- LIVED STRONG AND VIOLENT TORNADOES...ALONG WITH DAMAGING WINDS AND LARGE HAIL. A SQUALL LINE SHOULD DEVELOP ALONG THE COLD FRONT BY LATE MORNING OR EARLY AFTERNOON OVER ILLINOIS AND MOVE INTO WESTERN INDIANA BEFORE MID-AFTERNOON AND RACE ACROSS THE STATE...EXITING THE EAST BY EARLY EVENING. THIS SQUALL LINE WILL PRODUCE DAMAGING WIND GUSTS AND ALSO TORNADOES. WITH THE LOW STRENGTHENING AS IT PASSES TO THE NORTH OF THE AREA EXPECT TO SEE WIND GUSTS OF 50 MPH ESPECIALLY FOR A FEW HOURS AFTER THE COLD FRONT PASSES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. OUTLOOK: NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. DISCUSSION: HIGH PRESSURE WILL BRING QUIET WEATHER THROUGH MIDWEEK. THEN A SERIES OF UPPER WAVES WILL BRING CHANCES FOR RAIN TO THE AREA FROM LATE WEEK INTO THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTERS WILL BE NEEDED...POSSIBLY THIS MORNING AND DEFINITELY THIS AFTERNOON AND EVENING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) TUCEK
In the hours before
Local storm report, Nov 17, 2:35 PM EST, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
235 PM EST SUN NOV 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0233 PM TSTM WND GST COVINGTON 40.14N 87.39W
11/17/2013 E55 MPH FOUNTAIN IN EMERGENCY MNGR
POWER LINES ARE DOWN. POSSIBLE POWER OUTAGES.
0233 PM HAIL COVINGTON 40.14N 87.39W
11/17/2013 E0.25 INCH FOUNTAIN IN EMERGENCY MNGR
&&
MMBLocal storm report, Nov 17, 2:38 PM EST, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
238 PM EST SUN NOV 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0233 PM TORNADO PERRYSVILLE 40.05N 87.44W
11/17/2013 VERMILLION IN TRAINED SPOTTER
TORNADO REPORTED AT I-74 AND IN 63. TREE LIMBS DOWN.
&&
MMBLocal storm report, Nov 17, 3:01 PM EST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
301 PM EST SUN NOV 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM TSTM WND GST LAFAYETTE 40.41N 86.87W
11/17/2013 E60 MPH TIPPECANOE IN TRAINED SPOTTER
US 231 AND SR 26
&&
MMBLocal storm report, Nov 17, 3:05 PM EST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
305 PM EST SUN NOV 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM TSTM WND GST 3 E VEEDERSBURG 40.11N 87.20W
11/17/2013 U0 MPH FOUNTAIN IN TRAINED SPOTTER
SEMI BLOWN OVER ON I-74 MILE MARKER 17
&&
MMBLocal storm report, Nov 17, 3:07 PM EST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
307 PM EST SUN NOV 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0249 PM TSTM WND GST DAYTON 40.38N 86.78W
11/17/2013 M82 MPH TIPPECANOE IN AMATEUR RADIO
NO DAMAGE REPORTED
&&
CORRECTED REMARKS
MMBLocal storm report, Nov 17, 3:09 PM EST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
309 PM EST SUN NOV 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0303 PM FUNNEL CLOUD ROCKVILLE 39.77N 87.23W
11/17/2013 PARKE IN LAW ENFORCEMENT
FUNNEL CLOUD REPORTED
&&
MMBThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 17, 11:21 AM EST | Severe Thunderstorm Warning | IND | Fountain, Montgomery, Tippecanoe, Vermillion, Warren | 39 min |
| Nov 17, 2:11 PM EST | Severe Thunderstorm Warning | IND | Fountain, Montgomery, Parke, Tippecanoe, Vermillion, Warren | 34 min |
| Nov 17, 2:15 PM EST | Tornado Warning | IND | Fountain, Parke, Vermillion, Warren | 30 min |
| Nov 17, 2:27 PM EST | Tornado Warning | IND | Fountain, Montgomery, Tippecanoe, Warren | 33 min |
| Nov 17, 2:34 PM EST | Tornado Warning | IND | Fountain, Parke, Vermillion | 26 min |
| Nov 17, 2:44 PM EST | Tornado Warning | IND | Knox | 31 min |
| Nov 17, 2:46 PM EST | Tornado Warning | IND | Clay, Greene, Owen, Sullivan, Vigo | 29 min |
| Nov 17, 2:50 PM EST | Tornado Warning | IND | Carroll, Clinton, Tippecanoe | 25 min |
| Nov 17, 2:53 PM EST | Tornado Warning | IND | Fountain, Montgomery, Parke, Putnam, Vermillion | 37 min |
| Nov 17, 3:08 PM EST | Tornado Warning | IND | Carroll, Howard | 37 min |
| Nov 17, 3:15 PM EST | Tornado Warning | IND | Daviess, Knox, Martin | 30 min |
| Nov 17, 3:17 PM EST | Tornado Warning | IND | Clinton, Howard, Madison, Tipton | 28 min |
| Nov 17, 3:26 PM EST | Tornado Warning | IND | Fountain, Montgomery, Parke, Putnam | 34 min |
| Nov 17, 3:28 PM EST | Tornado Warning | IND | Boone, Clinton, Hendricks, Montgomery | 32 min |
| Nov 17, 3:40 PM EST | Tornado Warning | IND | Daviess, Greene, Lawrence, Martin, Monroe | 35 min |
| Nov 17, 3:43 PM EST | Tornado Warning | IND | Boone, Clinton, Hamilton, Tipton | 32 min |
| Nov 17, 3:52 PM EST | Severe Thunderstorm Warning | IND | Hancock, Henry, Johnson, Marion, Morgan, Rush and 1 more | 38 min |
| Nov 17, 4:05 PM EST | Tornado Warning | IND | Hamilton, Howard, Madison, Tipton | 25 min |
| Nov 17, 4:10 PM EST | Severe Thunderstorm Warning | IND | Brown, Greene, Hancock, Hendricks, Johnson, Marion and 5 more | 35 min |
| Nov 17, 4:10 PM EST | Tornado Warning | IND | Bartholomew, Brown, Jackson, Jennings, Lawrence, Monroe | 35 min |
| Nov 17, 4:16 PM EST | Tornado Warning | IND | Daviess, Knox, Martin | 29 min |
| Nov 17, 4:20 PM EST | Severe Thunderstorm Warning | IND | Daviess, Greene, Knox, Lawrence, Martin, Monroe and 1 more | 25 min |
| Nov 17, 4:24 PM EST | Severe Thunderstorm Warning | IND | Delaware, Hancock, Henry, Madison, Marion, Randolph | 51 min |
| Nov 17, 4:25 PM EST | Tornado Warning | IND | Delaware, Madison | 20 min |
| Nov 17, 4:29 PM EST | Severe Thunderstorm Warning | IND | Boone, Hamilton, Hancock, Hendricks, Madison, Marion and 2 more | 31 min |
| Nov 17, 4:30 PM EST | Areal Flood Advisory | IND | Hancock, Hendricks, Johnson, Marion, Morgan | 3 hr |
| Nov 17, 4:43 PM EST | Severe Thunderstorm Warning | IND | Bartholomew, Brown, Hancock, Johnson, Marion, Monroe and 2 more | 47 min |
| Nov 17, 4:45 PM EST | Severe Thunderstorm Warning | IND | Bartholomew, Brown, Daviess, Greene, Jackson, Lawrence and 2 more | 45 min |
| Nov 17, 4:46 PM EST | Tornado Warning | IND | Decatur, Jennings | 29 min |
| Nov 17, 4:54 PM EST | Severe Thunderstorm Warning | IND | Delaware, Hancock, Henry, Madison, Marion, Randolph and 2 more | 66 min |
| Nov 17, 5:08 PM EST | Severe Thunderstorm Warning | IND | Bartholomew, Decatur, Jennings, Rush, Shelby | 52 min |
| Nov 17, 5:21 PM EST | Severe Thunderstorm Warning | IND | Bartholomew, Daviess, Decatur, Jackson, Jennings, Lawrence and 1 more | 39 min |
Nearby
Tornado Warnings in Indiana, 2013Every tornado warning in 2013Tornadoes in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.